Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 138, NWS Austin/San Antonio, TX

September 26, 2016Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 26, 2016, 6:47 AM CDT for Bexar County, Texas. It took effect at Sep 26, 2016, 9:27 AM CDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Sep 26, 2016, 6:47 AM CDT (11:47 UTC)
In effect from
Sep 26, 2016, 9:27 AM CDT
Expired
Sep 27, 2016, 8:15 AM CDT
In force
23 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Moderate

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 21.55 ft at Sep 26, 2016, 6:00 PM CDT.

actionminormoderatemajor510152009/2609/2709/28
Action stage
15 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

420 
WGUS44 KEWX 261147
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 AM CDT MON SEP 26 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Medina River...Salado Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-270547-
/O.NEW.KEWX.FL.W.0138.160926T1427Z-160927T1315Z/
/SACT2.2.ER.160926T1427Z.160926T1800Z.160927T0115Z.NO/
647 AM CDT MON SEP 26 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Salado Creek At At Loop 13.
* until Tuesday morning...or until the warning is cancelled.
* At  6:15 AM Monday the stage was 12.9 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...the creek is expected to rise to above minor flood stage by 9
  AM on Monday morning...then to above moderate flood stage by noon on Monday
  before cresting at 20.3 feet shortly thereafter. The creek is then expected
  to rapidly fall to below minor flood stage by 8 PM on Monday and then below 
  action stage by 1 AM Tuesday morning. 
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge 
  floor and the lower half of the KOA campground upstream requiring visitors to 
  evacuate the lower half immediately as park officials direct. Secondary roads,
  low bridges and access roads are flooded and very dangerous to motorists..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  At Loop 13        15   18   12.9   Mon 06 AM  16.4  10.8   6.6   6.5   6.5


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

TXC029-270547-
/O.NEW.KEWX.FL.W.0139.160926T1721Z-160927T1214Z/
/SAAT2.1.ER.160926T1721Z.160926T1800Z.160927T0014Z.NO/
647 AM CDT MON SEP 26 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Medina River At Highway 281.
* from this afternoon to Tuesday morning...or until the warning is cancelled.
* At  6:15 AM Monday the stage was 10.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above minor flood stage by noon on
  Monday before cresting at 20.4 feet shortly thereafter. The river is then 
  expected to fall rapidly to below flood stage by 7 PM on Monday evening and
  then to below action stage by 2 AM Tuesday morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  Hwy 281           16   20   10.5   Mon 06 AM  16.7   9.6   4.2   3.7   3.6


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

BMW
3 follow-up statements
614 
WGUS84 KEWX 261943
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 PM CDT MON SEP 26 2016

...The flood warning continues for the following rivers in Texas...

  Salado Creek At At Loop 13 Affecting Bexar County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  Medina River At Hwy 281 Affecting Bexar County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-271343-
/O.EXT.KEWX.FL.W.0138.000000T0000Z-160927T2006Z/
/SACT2.2.ER.160926T2020Z.160927T0000Z.160927T0806Z.NO/
243 PM CDT MON SEP 26 2016

 The flood warning continues for
  the Salado Creek At At Loop 13.
* At  2:15 PM Monday the stage was 17.3 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The creek is expected to rise above flood stage by 4 PM Monday 
  afternoon and continue to rise to near 20.4 feet by 7 PM Monday evening. 
  The river is expected to fall below flood stage by 3 AM Tuesday morning.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge 
  floor and the lower half of the KOA campground upstream requiring visitors to 
  evacuate the lower half immediately as park officials direct. Secondary roads,
  low bridges and access roads are flooded and very dangerous to motorists..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 At Loop 13         15   18   17.3   Mon 02 PM  14.1   6.6   6.7   6.5   6.5


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

TXC029-493-271342-
/O.EXT.KEWX.FL.W.0140.000000T0000Z-160928T1455Z/
/ELMT2.3.ER.160926T1534Z.160927T0000Z.160928T0255Z.NO/
243 PM CDT MON SEP 26 2016

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  1:30 PM Monday the stage was 41.6 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river is already in moderate flood stage and is expected
  to continue rising to above major flood stage by 5 PM Monday afternoon before
  cresting near 49.5 feet at 7 PM Monday evening. The river is expected to 
  fall back below flood stage by 10 PM Tuesday evening.
* Impact...At 48.0 feet...Major flooding near Elmendorf to above Goliad State 
  Park isolates livestock, damages crops and roads, floods oil field tank 
  batteries, pump jacks, irrigation pumps, and any equipment in the flood plain.
  Flooding is widespread..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Elmendorf          33   35   41.6   Mon 01 PM  44.6  27.4  13.6  13.0  12.8


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

TXC029-271342-
/O.EXT.KEWX.FL.W.0139.000000T0000Z-160927T1920Z/
/SAAT2.1.ER.160926T1712Z.160927T0000Z.160927T0720Z.NO/
243 PM CDT MON SEP 26 2016

 The flood warning continues for
  the Medina River At Hwy 281.
* At  2:15 PM Monday the stage was 20.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river has crested right at 20.0 feet...or minor flood stage.
  The river is expected to begin falling and should be below flood stage shortly.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Hwy 281            16   20   20.0   Mon 02 PM  19.3   5.2   3.7   3.6   3.6


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

BMW
097 
WGUS84 KEWX 270208
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT MON SEP 26 2016

...The flood warning is cancelled for the following rivers in Texas...

  San Antonio River Near near Falls City Affecting Karnes County
  Medina River At Hwy 281 Affecting Bexar County
  
...The flood warning continues for the following rivers in Texas...

  Salado Creek At At Loop 13 Affecting Bexar County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  San Antonio River near Floresville Affecting Karnes and Wilson Counties
  San Antonio River at Hwy 72 near Runge Affecting Goliad and Karnes Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-271916-
/O.EXT.KEWX.FL.W.0138.000000T0000Z-160927T1916Z/
/SACT2.2.ER.160926T1957Z.160926T2345Z.160927T0716Z.NO/
908 PM CDT MON SEP 26 2016

 The flood warning continues for the Salado Creek At At Loop 13.
* At  8:15 PM Monday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river level crested Monday evening and will be falling through
  the night. It is expected to fall below flood stage during the early morning
  hours on Tuesday.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge 
  floor and the lower half of the KOA campground upstream requiring visitors to 
  evacuate the lower half immediately as park officials direct. Secondary roads,
  low bridges and access roads are flooded and very dangerous to motorists..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 At Loop 13         15   18   20.9   Mon 08 PM  15.4   6.7   6.5   6.5   6.5


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

TXC029-493-272008-
/O.EXT.KEWX.FL.W.0140.000000T0000Z-160928T0500Z/
/ELMT2.2.ER.160926T1534Z.160926T2215Z.160927T1700Z.NO/
908 PM CDT MON SEP 26 2016

 The flood warning continues for the San Antonio River Near Elmendorf.
* At  8:30 PM Monday the stage was 43.4 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river level crested mid Monday afternoon. It will continue falling
  and is expected to fall below flood stage by early afternoon on Tuesday.
* Impact...At 43.0 feet...Moderate lowland flooding inundates and damages crop 
  and pastureland below San Antonio to below Floresville. Numerous roads and 
  bridges are flooded. Oil well pump jacks and irrigation pumps are flooded and 
  damaged..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Elmendorf          33   35   43.4   Mon 08 PM  38.5  16.9  13.1  12.0  11.9


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

TXC255-493-272008-
/O.EXT.KEWX.FL.W.0141.160927T1434Z-160928T2327Z/
/FLVT2.1.ER.160927T1434Z.160928T0000Z.160928T1127Z.UU/
908 PM CDT MON SEP 26 2016

 The flood warning continues for the San Antonio River near Floresville.
* At  8:00 PM Monday the stage was 13.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by late Tuesday morning
  and will continue to rise to near 29.7 feet by Tuesday evening. The river level
  is then expected to fall below flood stage by Wednesday morning.


&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Floresville        21   27   13.4   Mon 08 PM  25.8  26.8  10.0   6.7   6.1


&&

LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811


$$

TXC255-270238-
/O.CAN.KEWX.FL.W.0145.000000T0000Z-160929T2300Z/
/FACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
908 PM CDT MON SEP 26 2016

The flood warning is cancelled for the San Antonio River Near near Falls City.
* At  8:15 PM Monday the stage was 1.5 feet.
* Flood stage is 12.0 feet.
* Forecast...The river level will begin rising late Monday evening and will rise
  to crest around 10.3 feet early Wednesday afternoon. This is below the flood stage
  of 12 feet.
* Impact...At 10.0 feet...Overbank conditions extend into low areas of the flood
  plain with no significant damage..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 near Falls City     6   12    1.5   Mon 08 PM   4.1  10.2   5.6   1.9   1.6


&&

LAT...LON 2893 9811 2899 9803 2897 9782 2890 9772
      2883 9779 2889 9786             

$$

TXC175-255-272008-
/O.EXT.KEWX.FL.W.0146.160928T2324Z-160930T1211Z/
/SRRT2.1.ER.160928T2324Z.160929T1200Z.160930T0011Z.UU/
908 PM CDT MON SEP 26 2016

 The flood warning continues for the San Antonio River at Hwy 72 near Runge.
* At  8:15 PM Monday the stage was 11.9 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will begin rising by early Tuesday morning and will
  continue to rise to crest around 29.1 feet by Thursday morning. The river level
  is then expected to fall below flood stage by Thursday evening.
* Impact...At 31.0 feet...Flooding spreads across the wide flood plain upstream 
  and downstream. No structures are threatened. Livestock and farm equipemnt 
  will need to removed from the floodplain..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Hwy 72 nr Runge    22   27   11.9   Mon 08 PM  13.0  22.8  29.1  19.0  13.2


&&

LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770


$$

TXC029-270238-
/O.CAN.KEWX.FL.W.0139.000000T0000Z-160927T1920Z/
/SAAT2.1.ER.160926T1712Z.160926T1815Z.160926T1845Z.NO/
908 PM CDT MON SEP 26 2016

The flood warning is cancelled for the Medina River At Hwy 281.
* At  8:15 PM Monday the stage was 19.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river level crested around noon Monday and will continue falling.
  It is expected to fall to around 5.2 feet by Wednesday morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Hwy 281            16   20   19.2   Mon 08 PM  14.8   5.2   3.9   3.7   3.6


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

sbs
750 
WGUS84 KEWX 270732
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
232 AM CDT TUE SEP 27 2016

...The flood warning is cancelled for the following rivers in Texas...

  Salado Creek At At Loop 13 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-270802-
/O.CAN.KEWX.FL.W.0138.000000T0000Z-160927T1916Z/
/SACT2.2.ER.160926T1957Z.160926T2345Z.160927T0434Z.NO/
232 AM CDT TUE SEP 27 2016

The flood warning is cancelled for
  the Salado Creek At At Loop 13.
* At  2:15 AM Tuesday the stage was 16.0 feet and falling.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to 6.7 feet by tomorrow morning.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Tue   Wed   Thu   Fri   Sat
  At Loop 13        15   18   16.0   Tue 02 AM  15.4   6.7   6.5   6.5   6.5


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 26, 6:29 AM CDT, 18 minutes earlier.

Area forecast discussion, Sep 26, 6:29 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
629 AM CDT MON SEP 26 2016

.AVIATION DISCUSSION...FOR 12 TAF PERIOD...
+RA currently ongoing at KSAT/KSSF this morning with rainfall
spanning up along the I-35 corridor up through KAUS. Activity
should continue at least through first 1-2 hours of TAF with
MVFR/IFR to linger through most of the morning. At KDRT, rain has
mostly subsided but IFR CIGs are expected to develop quickly after
TAF issuance.

After mid morning, MVFR is expected to prevail with showers still
lingering around the I-35 corridor terminals. Amendments will
likely be needed through the first couple hours of the TAF period.

&&

.PREV DISCUSSION... /ISSUED 542 AM CDT MON SEP 26 2016/

UPDATE...
A circulation can be seen within the reflectivity just southwest
of San Antonio. This feature is likely associated with the weak
shortwave trough mentioned earlier and now is showing some MCV
characteristics. Showers and storms are aligning to the east of
the low into the San Antonio Metro area. High Dbz values with
little lightning suggest this activity is very efficient at
rainfall production. Stinson Airport in southern San Antonio has
picked up over 3 inches of rain in less than 2 hours. This is
starting to lead to numerous water rescues in the city of San
Antonio. The low is starting to drift north and east and have
opted to extend the Flash Flood Watch until 18z and to expand it
east a bit. Light to moderate rain in Comal and Hays County has
already lead to 3-4 inches storm total based on dual-pol
estimates. If this band makes it that far north, additional
problems can be expected in those counties.

PREV DISCUSSION... /ISSUED 403 AM CDT MON SEP 26 2016/

SHORT TERM (Today through Tuesday)...
Most of the widespread heavy rainfall has ended across South-
Central Texas. There still remains some scattered to numerous
showers around San Antonio and New Braunfels that will produce
some locally heavy rainfall. San Antonio International Airport has
received over an inch of rain in the past hour. Other observation
sites support the continued possibility of 1-2 inch per hour
rates.

It is hard to depict where the cold front currently is as north
winds are primarily prevailing throughout Texas which can make a
surface analysis quite messy. Temperature and pressure data
suggest the actual cold front with cooler temperatures is
somewhere around our northern CWA border. With north winds in
place ahead of the cold front we have lost our potential for
local enhancements associated with the frontal convergence along
the boundary. Precipitation generation is primarily being driven
by post-frontal lift under a weak shortwave trough to the east of
the main retreating upper low. This feature can be seen on area
radars as some weak spin is noted to the south of our CWA.
Moisture values remain quite decent with precipitable water
values near two inches. This will continue to allow for the
threat of the locally heavy rainfall through at least the mid-
morning hours. Moisture values are progged to slowly fall
throughout the day today and therefore, we should see weakening
trends on the radar to go along with the decreasing moisture. The
southwestern counties have not seen as much rain as other parts of
the CWA and there is nothing to suggest additional heavy rain will
develop in that region in any of the high-res model guidance.
Because of these factors, have opted to cancel the Flash Flood
Watch for the southwestern three counties with the morning
package. Will have to reassess the remainder of the watch before 7
AM to decide on any extensions beyond the expiration time.

Temperatures this afternoon will remain pretty steady in the 60s
and 70s behind the cold front and under continued cloud cover and
rain. Most of the rain is expected to be over by tomorrow morning
as moisture values continue to decrease and the near surface
environment stabilizes. Mostly cloudy skies will continue to be in
place through Tuesday which should help keep temperatures only in
the 70s and 80s areawide Tuesday after starting the day off in the
60s for much of the area.

LONG TERM (Tuesday Night through Sunday)...
All rain should be over by Tuesday night with skies beginning to
clear. North winds are expected to prevail through at least
Thursday which will continue to lead to cool nights in the 50s/60s
with highs in the 70s and 80s. A second surge of energy on the
backside of the upper low to the east of the northern plains
should send another reinforcing shot of cooler air to the region.
This front is expected to arrive on Thursday and will be a dry
front as there will be no moisture available for rain production.
Could see even cooler temperatures behind this front as dewpoints
are expected to be lower, dropping into the lower to middle 50s
for much of the area. Low temperatures on Friday and Saturday
morning are expected to range from the middle 50s in the Hill
Country to the lower 60s closer to the Rio Grande. Highs Thursday-
Sunday will remain in the 80s for much of the area. Enjoy the
first taste of Fall for South-Central Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              77  64  80  63  87 /  50  20  10  10   0
Austin Bergstrom Intl Airport  77  64  80  61  86 /  50  20  10  10   0
New Braunfels Muni Airport     78  64  80  62  87 /  90  30  10  10  -
Burnet Muni Airport            72  61  76  60  84 /  50  20  10  10   0
Del Rio Intl Airport           71  61  75  63  83 /  70  50  20  10  -
Georgetown Muni Airport        74  63  78  60  85 /  50  20  10  10   0
Hondo Muni Airport             78  63  81  63  87 /  90  40  10  10  -
San Marcos Muni Airport        77  64  79  62  86 /  70  20  10  10  -
La Grange - Fayette Regional   81  67  83  64  87 /  40  20  10  10  -
San Antonio Intl Airport       78  65  79  65  87 /  90  30  10  10  -
Stinson Muni Airport           79  65  82  66  88 /  80  30  10  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 PM CDT this afternoon for the following
counties: Atascosa...Bandera...Bexar...Comal...Edwards...Frio...
Guadalupe...Hays...Karnes...Kendall...Kerr...Kinney...Medina...
Real...Uvalde...Wilson.

&&

Mesoscale/Aviation...TB3
Synoptic/Grids...Hampshire
Public Service/Data Collection...Williams
Hazardous weather outlook, Sep 26, 5:13 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
513 AM CDT MON SEP 26 2016

TXZ171>173-183>194-202>209-217>225-228-271200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
513 AM CDT MON SEP 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE LATE MORNING
AND EARLY AFTERNOON HOURS MAINLY ACROSS THE CENTRAL PORTIONS OF
THE AREA...NEAR SAN ANTONIO AND NEW BRAUNFELS. THIS COULD LEAD TO
AN ISOLATED FLASH FLOOD THREAT. ACTIVITY IS EXPECTED TO WEAKEN BY
THE LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER THE
WEEKEND AND INTO EARLY NEXT WEEK.

In the hours before

Local storm report, Sep 26, 5:23 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 AM CDT MON SEP 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      5 ESE LACKLAND AFB      29.34N  98.55W
09/26/2016                   BEXAR              TX   FIRE DEPT/RESCUE

            A HIGH WATER RESCUE WAS REPORTED AT THE INTERSTATE 35
            FRONTAGE ROAD AND PALO ALTO ROAD.

&&

EVENT NUMBER EWX1600659

TB3
Local storm report, Sep 26, 5:25 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 AM CDT MON SEP 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     FLASH FLOOD      4 WNW MITCHELL LAKE     29.30N  98.55W
09/26/2016                   BEXAR              TX   FIRE DEPT/RESCUE

            HIGH WATER RESCUE REPORTED AT 12280 STATE HIGHWAY 16.

&&

EVENT NUMBER EWX1600660

TB3
Local storm report, Sep 26, 5:40 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 AM CDT MON SEP 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 AM     FLASH FLOOD      5 E LACKLAND AFB        29.39N  98.55W
09/26/2016                   BEXAR              TX   FIRE DEPT/RESCUE

            HIGH WATER RESCUE REPORTED AT GENERAL HUDNELL DRIVE AND
            CUPPLES ROAD IN SAN ANTONIO

&&

EVENT NUMBER EWX1600661

TB3
Local storm report, Sep 26, 5:42 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 AM CDT MON SEP 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     FLASH FLOOD      3 NNE LACKLAND AFB      29.43N  98.60W
09/26/2016                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUE REPORTED AT SOUTH CALLAGHAN ROAD AND STATE
            HIGHWAY 151 IN WEST SAN ANTONIO

&&

EVENT NUMBER EWX1600662

TB3
Local storm report, Sep 26, 5:44 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
544 AM CDT MON SEP 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     FLASH FLOOD      2 N BROOKS CITY BASE    29.37N  98.43W
09/26/2016                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUE REPORTED AT PRESTWICK BLVD AND FERRINGTON
            DRIVE NEAR PECAN VALLEY

&&

EVENT NUMBER EWX1600663

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:41 PM CDTRiver Flood WarningEWXUvalde16 hr
Sep 25, 8:41 PM CDTRiver Flood WarningEWXUvalde20 hr
Sep 26, 2:42 AM CDTAreal Flood AdvisoryEWXEdwards3 hr
Sep 26, 3:49 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Sep 26, 4:52 AM CDTFlash Flood WarningEWXBexar5 hr
Sep 26, 5:17 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays3 hr
Sep 26, 6:14 AM CDTFlash Flood WarningEWXBexar, Comal3 hr
Sep 26, 6:29 AM CDTRiver Flood WarningEWXBexar14 hr
Sep 26, 6:40 AM CDTRiver Flood WarningEWXBexar8 hr
Sep 26, 6:47 AM CDTRiver Flood WarningEWXBexar24 hr
Sep 26, 8:03 AM CDTAreal Flood AdvisoryEWXGuadalupe117 min
Sep 26, 8:05 AM CDTRiver Flood WarningEWXBexar, Wilson45 hr
Sep 26, 8:28 AM CDTAreal Flood AdvisoryEWXBlanco, Kendall, Kerr2 hr
Sep 26, 8:36 AM CDTRiver Flood WarningEWXKarnes, Wilson68 hr
Sep 26, 8:52 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe15 hr
Sep 26, 8:52 AM CDTRiver Flood WarningEWXComal, Guadalupe22 hr
Sep 26, 8:55 AM CDTAreal Flood AdvisoryEWXGillespie2 hr
Sep 26, 9:15 AM CDTAreal Flood AdvisoryEWXBexar, Comal60 min
Sep 26, 9:44 AM CDTAreal Flood AdvisoryEWXBexar106 min
Sep 26, 10:00 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe60 min
Sep 26, 10:17 AM CDTRiver Flood WarningEWXDimmit5 days
Sep 26, 10:22 AM CDTAreal Flood AdvisoryEWXHays53 min
Sep 26, 11:16 AM CDTAreal Flood AdvisoryEWXHays119 min
Sep 26, 11:52 AM CDTFlash Flood WarningEWXHays113 min
Sep 26, 1:50 PM CDTAreal Flood AdvisoryEWXHays115 min
Sep 26, 2:33 PM CDTRiver Flood WarningEWXKarnes3 days
Sep 26, 2:33 PM CDTRiver Flood WarningEWXGoliad, Karnes4 days

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.